MathSciNet Relay Station
MathSciNet bibliographic data
MR1181312 (93i:57036) 57R22 (53C15 57R15 58F05)
Geiges, Hansjörg Symplectic structures on $T\sp 2$-bundles over $T\sp 2$. Duke Math. J. 67 (1992), no. 3, 539–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement